# SDR DALA1231580926

- Difficulty date: April 6, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT L2 DOOR STA 1166, AFT GIRT BAR LATCH MOUNT HAS CORROSION AT FASTENER HOLES, LOWER DOUBLER HAS CORROSION AT FASTENER HOLES.  NO ALLOWABLE DAMAGE LIMITS FOR LATCH MOUNT OR LOWER DOUBLER, BOTH REQUIRE REPLACMENT.  REMOVED AND REPLACE LATCH MOUNT IAW SRM 51-30-5 PG1 THRU PG10.  REMOVED AND REPLACED REPAIR DOUBLER IAW SRM 51-30-2.
